Journal of Symbolic Logic

Review: David Harel, Proving the Correctness of Regular Deterministic Programs: A Unifying Survey Using Dynamic Logic

Rohit Parikh

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 2 (1985), 552-553.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741865

JSTOR
links.jstor.org

Citation

Parikh, Rohit. Review: David Harel, Proving the Correctness of Regular Deterministic Programs: A Unifying Survey Using Dynamic Logic. J. Symbolic Logic 50 (1985), no. 2, 552--553. https://projecteuclid.org/euclid.jsl/1183741865


Export citation